# SDR UALA2010052601801

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 62,659 hours, 23,212 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heat Exchanger
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE WARNING. FLIGHT DESCENDED TO FL110.   REPLACED SECOND HEAT EXCHANGER. LT PACK OPS CHECK GOOD. COOLS AS GOOD AS RT PACK.
